# SDR R61A201811221246

- Difficulty date: November 22, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 39,249 hours, 24,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PE11056F3A
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE THE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** LEVEL 2 CORROSION WAS FOUND ON SEAT TRACK @ FR33-FR34 @ RBL 11. SEAT TRACK WAS REPAIRED IAW EMB 170/175 SRM PART 2 53-00-10. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
